Differential and Integral Equations

Boundary stabilization of wave equations with variable coefficients and memory

Shugen Chai and Yuxia Guo

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, the boundary stabilization of wave equations with variable coefficients and memory is considered, and the uniform energy decay rate for the problem is established by Riemannian geometry methods and sharp trace regularity.

Article information

Source
Differential Integral Equations Volume 17, Number 5-6 (2004), 669-680.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060354

Mathematical Reviews number (MathSciNet)
MR2054941

Zentralblatt MATH identifier
1174.35301

Subjects
Primary: 93C20: Systems governed by partial differential equations
Secondary: 35B35: Stability 35L20: Initial-boundary value problems for second-order hyperbolic equations 93D15: Stabilization of systems by feedback

Citation

Chai, Shugen; Guo, Yuxia. Boundary stabilization of wave equations with variable coefficients and memory. Differential Integral Equations 17 (2004), no. 5-6, 669--680. https://projecteuclid.org/euclid.die/1356060354.


Export citation